# SDR 3J7R2023032400001

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N241QS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6148
- Aircraft time: 2,756 hours, 1,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AA52463A03
- Part serial: NA
- Condition: Burned Out
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TECHS NOTED THE RH AFT OUTSIDE EMER LIGHT TO BE INOP.
